Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 376, NWS Norman, OK

May 25, 2016Garfield County, Noble County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 25, 2016, 11:28 PM CDT for Garfield County, Noble County, Oklahoma. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2016, 11:28 PM CDT (04:28 UTC)
Expired
May 26, 2016, 12:30 AM CDT
In force
62 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Garfield County, OK, Noble County, OK

What was reported inside it

TimeReportWhereRemark
May 25, 11:54 PM CDTHAIL 17 N Garber, OKQUARTER SIZED HAIL COVERING THE GROUND AT THE INTERSECTION OF HIGHWAY 15 AND HIGHWAY 74

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 3:44 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.5 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3818 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3818 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
1005 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
1.6
Supercell composite
12.0

Open this sounding in Storm Lab

The text

As transmitted.

966 
WUUS54 KOUN 260428
SVROUN
OKC047-103-260530-
/O.NEW.KOUN.SV.W.0376.160526T0428Z-160526T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1128 PM CDT WED MAY 25 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN NOBLE COUNTY IN NORTHERN OKLAHOMA...
  NORTHEASTERN GARFIELD COUNTY IN NORTHERN OKLAHOMA...

* UNTIL 1230 AM CDT

* AT 1127 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
  BRECKENRIDGE...MOVING EAST AT 30 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ENID...GARBER...BILLINGS...BRECKENRIDGE...HUNTER AND CERES. 

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 193 AND 207.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3637 9726 3645 9782 3659 9779 3660 9743
      3659 9727
TIME...MOT...LOC 0427Z 269DEG 24KT 3650 9775 

HAIL...1.75IN
WIND...60MPH
 
$$

03
2 follow-up statements
219 
WWUS54 KOUN 260450
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1150 PM CDT WED MAY 25 2016

OKC047-103-260530-
/O.CON.KOUN.SV.W.0376.000000T0000Z-160526T0530Z/
NOBLE OK-GARFIELD OK-
1150 PM CDT WED MAY 25 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHWESTERN NOBLE AND NORTHEASTERN GARFIELD COUNTIES...

AT 1150 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
GARBER...MOVING EAST AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GARBER...BILLINGS AND CERES. 

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 193 AND 207.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3642 9764 3659 9762 3660 9743 3659 9727
      3637 9726
TIME...MOT...LOC 0450Z 269DEG 24KT 3650 9755 

HAIL...1.75IN
WIND...60MPH
 
$$

MBS
273 
WWUS54 KOUN 260508
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1208 AM CDT THU MAY 26 2016

OKC047-103-260530-
/O.CON.KOUN.SV.W.0376.000000T0000Z-160526T0530Z/
NOBLE OK-GARFIELD OK-
1208 AM CDT THU MAY 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHWESTERN NOBLE AND NORTHEASTERN GARFIELD COUNTIES...

AT 1208 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BILLINGS...
MOVING EAST AT 25 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BILLINGS AND CERES. 

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 193 AND 207.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3642 9754 3659 9750 3659 9727 3637 9726
TIME...MOT...LOC 0508Z 269DEG 23KT 3649 9744 

HAIL...1.50IN
WIND...60MPH
 
$$

MBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 6:31 PM CDT, 4 hours 57 minutes earlier.

Area forecast discussion, May 25, 6:31 PM CDT, 4 hours 57 minutes before
Area Forecast Discussion
National Weather Service Norman OK
631 PM CDT WED MAY 25 2016

.DISCUSSION...
Aviation discussion for the 00z TAFs is below.

&&

.AVIATION...
Overall...think VFR conditions will occur.

Some MVFR conditions are possible across much of Oklahoma and
north Texas 05-20z. Confidence of occurrence is too low to
mention at this time.

ISO-SCT TSRA may affect parts of Oklahoma and north Texas for the
next 24 hours. Confidence of occurrence at any given TAF site
remains too low to mention at this time.

Non-convective low level wind shear is possible at many sites
06-12z. Did not mention due to low confidence of occurrence.

MBS

&&

.PREV DISCUSSION... /issued 336 PM CDT WED MAY 25 2016/

DISCUSSION...
A sharp dryline will remain in place across the Texas panhandle
for the next few days. Strong moisture advection will continue
ahead of the dry line across our forecast area, with very
unstable air aloft. However, a strong capping inversion in place
could inhibit any TSRA for this evening. Guidance is persistent
with the capping in place, and latest aircraft soundings
indicating the capping strength is even stronger than guidance. As
a result, will keep TSRA pops very low across our west. However,
if anything would develop into the evening hours, isolated
supercell thunderstorms would be possible.

The more likely timing for thunderstorms developing just ahead of
the dryline would be Thursday afternoon. For now, latest NAM
guidance places a weak inversion cap across far northern Oklahoma,
leaving everything to the south un-capped and prime for convection
breaking out. WRF guidance suggesting convection beginning across
western Oklahoma early afternoon, and advance eastward to near
I-35 by late afternoon as we continue to heat. With mu CAPE values
near 4000 j/kg, large damaging hail up to baseballs and severe
wind gusts would be possible under these storm cells. By late
Thursday into Friday, an advancing upper low across the southern
high plains will shift into western Kansas, moving our storms into
southeast Oklahoma toward the early morning hours of Saturday. As
Saturday progresses, the dryline should push across our area and
start drying us out.

In the extended, sfc moisture will make a quick return across our
area beginning Sunday and into next week. A series of shortwave
troughs digging through will reintroduce low pops through day 7.
For now, both GFS and ECMWF keep us quite wet into next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  71  84  66  81 /  20  40  40  30
Hobart OK         69  87  65  84 /  10  60  30  20
Wichita Falls TX  72  88  64  85 /  20  60  60  40
Gage OK           64  89  60  84 /   0  40  20  20
Ponca City OK     72  85  66  80 /  20  50  50  40
Durant OK         72  82  66  78 /  20  50  60  70

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

25/17
Hazardous weather outlook, May 25, 9:25 PM CDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
925 PM CDT WED MAY 25 2016

OKZ004>048-050>052-TXZ083>090-270230-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
925 PM CDT WED MAY 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THROUGH TONIGHT...

.THUNDERSTORMS...
THERE IS A RISK FOR SEVERE STORMS ACROSS PARTS OF NORTHERN
OKLAHOMA... MAINLY EAST AND NORTH OF A LINE FROM ALVA AND
WATONGA... TO GUTHRIE AND STILLWATER.

A FEW THUNDERSTORMS WILL CONTINUE TO AFFECT PARTS OF NORTHERN
OKLAHOMA THIS EVENING. THESE STORMS MAY BE STRONG TO SEVERE WITH
HAIL UP TO THE SIZE OF TENNIS BALLS... 70 MPH WIND GUSTS... AND
HEAVY RAIN THE MAIN CONCERNS. THERE IS A LOW POTENTIAL FOR A
TORNADO. THE POTENTIAL FOR SEVERE STORMS WILL LIKELY DIMINISH
TOWARDS OR AFTER 11 PM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

.THUNDERSTORMS...
THUNDERSTORMS WILL REMAIN POSSIBLE INTO EARLY NEXT WEEK. STRONG
TO SEVERE STORMS WILL BE POSSIBLE ACROSS AT LEAST PARTS OF THE
AREA EACH DAY. HOWEVER...THURSDAY HAS THE GREATEST POTENTIAL FOR
WIDESPREAD SEVERE WEATHER.

.HEAVY RAIN...
HEAVY RAIN THAT COULD LEAD TO LOCALIZED OR FLASH FLOODING WILL
ALSO REMAIN POSSIBLE THROUGH AT LEAST THIS WEEKEND.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, May 25, 8:15 PM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
815 PM CDT WED MAY 25 2016

OKZ006-007-011-012-260200-
GRANT OK-ALFALFA OK-MAJOR OK-GARFIELD OK-
815 PM CDT WED MAY 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GRANT...EASTERN
ALFALFA...NORTHEASTERN MAJOR AND NORTHWESTERN GARFIELD COUNTIES UNTIL
900 PM CDT...

AT 815 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR RINGWOOD...
MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
ENID...CHEROKEE...HELENA...LAHOMA...RINGWOOD...CLEO SPRINGS...KREMLIN...
GOLTRY...MENO...JET...NASH...HILLSDALE...CARRIER...GREAT SALT PLAINS LAKE
AND NORTH ENID.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3630 9830 3641 9844 3689 9831 3650 9772
TIME...MOT...LOC 0112Z 232DEG 27KT 3641 9822

MBS
Special weather statement, May 25, 8:59 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
859 PM CDT WED MAY 25 2016

OKZ006-007-011-012-260245-
GRANT OK-ALFALFA OK-MAJOR OK-GARFIELD OK-
859 PM CDT WED MAY 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GRANT...SOUTHEASTERN
ALFALFA...NORTHEASTERN MAJOR AND NORTHWESTERN GARFIELD COUNTIES UNTIL
945 PM CDT...

AT 854 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GOLTRY...MOVING
NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
ENID...HELENA...GOLTRY...JET...HILLSDALE...CARRIER AND SOUTHWESTERN GREAT
SALT PLAINS LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3642 9821 3651 9843 3675 9833 3658 9794
      3645 9788
TIME...MOT...LOC 0154Z 222DEG 14KT 3651 9821

MBS
Local storm report, May 25, 9:47 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
947 PM CDT WED MAY 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 PM     TORNADO          3 W CARRIER             36.48N 98.08W
05/25/2016                   GARFIELD           OK   NWS EMPLOYEE

            SEVERAL REPORTS.

&&

NWS NORMAN OK
IRIS SYSTEM
Local storm report, May 25, 10:20 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1020 PM CDT WED MAY 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 PM     HAIL             HILLSDALE               36.56N 97.99W
05/25/2016  E1.75 INCH       GARFIELD           OK   EMERGENCY MNGR

&&

NWS NORMAN OK
IRIS SYSTEM
Local storm report, May 25, 10:34 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1034 PM CDT WED MAY 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             1 SSW HILLSDALE         36.55N 98.00W
05/25/2016  E1.00 INCH       GARFIELD           OK   BROADCAST MEDIA

&&

NWS NORMAN OK
IRIS SYSTEM
Local storm report, May 25, 10:50 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1050 PM CDT WED MAY 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TSTM WND GST     1 E NORTH ENID          36.44N 97.85W
05/25/2016  E60 MPH          GARFIELD           OK   BROADCAST MEDIA

&&

NWS NORMAN OK
IRIS SYSTEM

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:32 PM CDTSpecial Weather StatementOUNMajor43 min
May 25, 7:36 PM CDTSpecial Weather StatementOUNAlfalfa39 min
May 25, 7:57 PM CDTSevere Thunderstorm WarningOUNAlfalfa16 min
May 25, 8:15 PM CDTSpecial Weather StatementOUNAlfalfa45 min
May 25, 8:59 PM CDTSpecial Weather StatementOUNAlfalfa46 min
May 25, 9:08 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant52 min
May 25, 9:26 PM CDTTornado WarningOUNAlfalfa, Garfield34 min
May 25, 9:43 PM CDTTornado WarningOUNAlfalfa32 min
May 25, 9:54 PM CDTTornado Warning Tornado observedOUNGarfield36 min
May 25, 10:15 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Major45 min
May 25, 10:18 PM CDTTornado WarningOUNGarfield, Grant27 min
May 25, 10:27 PM CDTFlash Flood WarningOUNGarfield, Grant3 hr
May 25, 10:43 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant47 min
May 25, 11:33 PM CDTFlash Flood WarningOUNGarfield3 hr
May 26, 12:23 AM CDTSevere Thunderstorm WarningOUNNoble21 min
May 26, 12:46 AM CDTSpecial Weather StatementOUNNoble29 min
May 26, 4:17 AM CDTRiver Flood WarningOUNAtoka8 hr
May 26, 12:38 PM CDTSpecial Weather StatementOUNGrant37 min
May 26, 12:46 PM CDTSpecial Weather StatementOUNRoger Mills29 min
May 26, 12:48 PM CDTSevere Thunderstorm WarningOUNGrant27 min
May 26, 12:53 PM CDTSpecial Weather StatementOUNHarper37 min
May 26, 1:12 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills48 min
May 26, 1:25 PM CDTSevere Thunderstorm WarningOUNEllis, Harper50 min
May 26, 1:50 PM CDTSevere Thunderstorm WarningOUNEllis25 min
May 26, 1:52 PM CDTSpecial Weather StatementOUNWoodward23 min
May 26, 1:59 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills31 min
May 26, 2:11 PM CDTSevere Thunderstorm WarningOUNHarper49 min
May 26, 2:19 PM CDTTornado WarningOUNHarper26 min
May 26, 2:30 PM CDTSpecial Weather StatementOUNEllis30 min
May 26, 2:56 PM CDTSpecial Weather StatementOUNWoodward34 min
May 26, 3:04 PM CDTSevere Thunderstorm WarningOUNWoodward41 min
May 26, 6:45 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman45 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.